# SDR AALA201603019005

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 25,997 hours, 8,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT MOUNTED EMER LIGHT AT 8ABC IS INOPERATIVE.  R & R EMER LIGHT ASSEMBLY IAW AMM 33-51-00.  OPERATIONAL CHECKED GOOD.
